# SDR DALA2025122309389

- Difficulty date: December 20, 2025
- Submitted: December 23, 2025
- Operation: Air carrier
- Aircraft: N696DL
- Make and model: Boeing 757232
- Aircraft serial: 29728
- Aircraft time: 85,168 hours, 33,858 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Liner
- Condition: Out Of Position
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L3 DOOR KNUCKLE KNOCKER INTERMITTANT.  ADJUSTED DOOR LINING FROM RUBBING ON KNOCKER OPS CHECKED GOOD IAW AMM 52-11. (1361450)
